MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT 6MM; PROTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT 6MM; PROTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.026S
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided from the revising surgeons indicates that the pdc device implanted into the c5-6 disc space subsided into the c5 vertebrae.The subsidence is believed to have led to migration of the pdc implant.This also resulted in patient neck and arm pain.The revising surgeon indicated the placement of the pdc retainer screw may have been too close to the intended keel position during implantation.He believes the keel may have collapsed into the hole left behind by the screw.This may have led to the subsidence and migration of the superior endplate.The surgeon decided that a revision and replacement of the pdc device was needed based on the patient's symptoms.Dhr review did not identify any manufacturing anomalies that may have contributed.The risk assessment identified migration and subsidence as possible hazards with pain being a possible harm.There were no indications of new risks based on the information provided.Complaint history review found the rate of complaints to be within allowable limits based on the risk assessment.The device was not made available for evaluation by the hospital.A review of the prodisc c us surgical technique guide was completed.It was noted in the review that the stg advises placement of the pdc retainer screws in the distal 1/3 of the adjacent vertebral bodies to allow adequate room for keel preparation and implant insertion.
 
Event or Problem Description
A patient underwent a prodisc c removal procedure on (b)(6) 2020 due to implant subsidence and migration.The superior endplate subsided into the c5 vertebrae and migrated anteriorly.The patient expressed neck and arm pain which led to the surgeon's decision to explant the prodisc c and replace it with a 3d printed cage and plate.

Brand Name
PRODISC C US IMPLANT 6MM
Common Device Name
PROTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key10969561
Report Number3007494564-2020-00052
Device Sequence Number2322756
Product Code MJO
UDI-Device Identifier00843193112767
UDI-Public00843193112767
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number09.820.026S
Device Catalogue NumberN/A
Device Lot NumberH697227
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR